# SDR USAA920080359

- Difficulty date: February 6, 2008
- Submitted: February 7, 2008
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 42,778 hours, 17,202 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - MAJOR REPAIR - C4 CHECK - NR 6040672, LEVEL 2 CORROSION ON CABIN FLOOR STRUCTURE INTERCOSTAL, BS 1661 - BS 1682, RBL 56.  REPLACED CABIN FLOOR STRUCTURE INTERCOSTAL, BS 1661 - BS 1682, RBL 56 IAW B757 SRM 51-40-02.
